# SDR AALA202204057538

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 58,373 hours, 34,905 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 LAVATORY DOOR LOCK DIFFICULT TO WORK FROM INSIDE THE LAVATORY. CLEARED DEBRIS FROM DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
